IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Seasonal zonation patterns of benthic amphipods in a sandy shore surf zone of Korea
Yu, O.H.; So, H.Y.; Suh, H.-L. (2002). Seasonal zonation patterns of benthic amphipods in a sandy shore surf zone of Korea. J. Crust. Biol. 22(2): 459-466
In: Journal of Crustacean Biology. Crustacean Society: Washington. ISSN 0278-0372, more
Peer reviewed article  

Available in  Authors 

Keywords
    Beaches; Ecological zonation; Feeding behaviour; Korea; Seasonal variations; Surf zone; Zoobenthos; Amphipoda [WoRMS]; Korea, Dem. Rep.; Marine

Authors  Top 
  • Yu, O.H.
  • So, H.Y.
  • Suh, H.-L.

All data in IMIS is subject to the VLIZ privacy policy Top | Authors